# SDR 2002F00945

- Difficulty date: September 14, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 22,358 hours, 6,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION CABIN FLOOR SUPPORT, E&E BAY FLOORBEAM AT STATION 358 ABOVE NOSE WHEEL WELL DOGHOUSE FOUND WITH CORROSION AT FUSELAGE STATION 365 TO 365, WATERLINE 208 TO 208, BUTTLINE 48 RIGHT TO 48 RIGHT. MAINTENANCE REPAIRED AREA PER 757 S.R.M. 53-00-51-2. CORROSION WAS LEVEL 2.
